On some limit theorems for stochastic functions

František Zítek

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 4, page 453-462
  • ISSN: 0528-2195

How to cite

top

Zítek, František. "Sur quelques théorèmes limites pour les fonctions aléatoires." Časopis pro pěstování matematiky 091.4 (1966): 453-462. <http://eudml.org/doc/20951>.

@article{Zítek1966,
author = {Zítek, František},
journal = {Časopis pro pěstování matematiky},
keywords = {probability theory},
language = {fre},
number = {4},
pages = {453-462},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Sur quelques théorèmes limites pour les fonctions aléatoires},
url = {http://eudml.org/doc/20951},
volume = {091},
year = {1966},
}

TY - JOUR
AU - Zítek, František
TI - Sur quelques théorèmes limites pour les fonctions aléatoires
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 4
SP - 453
EP - 462
LA - fre
KW - probability theory
UR - http://eudml.org/doc/20951
ER -

References

top
  1. H. Bergström, On the limit theorems for convolutions of distribution functions, Journal für die reine und angewandte Mathematik, 198 (1957), 121-142; 199 (1958), 1 -22. (198) Zbl0078.31405MR0092266
  2. H. Bergström, Limit theorems for convolutions, Stockholm-New York 1963. (1963) Zbl0115.10303MR0161363
  3. F. J. Dyson, Fourier transforms of distribution functions, Canadian Journal of Mathematics, 5 (1953), 554-558. (1953) Zbl0051.08401MR0057362
  4. B. И. Гливенко, Kypc теории вероятностей, Mocква-Ленинград 1939. (1939) 
  5. B. W. Gniedenko A. N. Kolmogorow, Rozklady graniczne sum zmiennych losowych niezależnych, Warszawa 1957. (1957) 
  6. E. G. Kimme, On the convergence of sequences of stochastic processes, Transactions Amer. Math. Soc. 84 (1957), 208-229. (1957) Zbl0208.44301MR0083843
  7. F. Zítek, Fonctions aléatoires d’intervalle, Czechoslovak Math. Journal, 8 (1958), 583 - 609. (1958) Zbl0201.49303MR0125615
  8. F. Zítek, Fonctions aléatoires d’intervalle, II, Czechoslovak Math. Journal, 10 (1960), 457-473. (1960) Zbl0201.49303MR0124070
  9. F. Zítek, Poznámka k teorii (BB)-integrálu, Časopis pro pěstování matematiky, 84 (1959), 83-89. (1959) MR0125614
  10. F. Zítek, On the convergence of sequences of stochastic processes, Časopis pro pěstování matematiky, 88 (1963), 283-294. (1963) Zbl0132.12604MR0183008
  11. F. Zítek, Burkillovy integrály závislé na parametru, Časopis pro pěstování matematiky, 84 (1959), 165-176. (1959) MR0107691

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.